# SDR CALA2016101000745

- Difficulty date: October 9, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 57,198 hours, 20,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6471698
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR LOWER THRESHOLD SUPPORT FRAME HAS CORROSION ON UPPER SURFACE AT SEVERAL LOCATIONS. MAIN SILL CHORD REPLACED IAW DWG 147A8501 REV C AND SRM 51-40-02, AND ECRA 5310-06962.  REMOVED CORR. AT R2 DOOR LWR SILL INNER CHORD, ORIG. THICKNESS IS .080 MATERIAL REMOVED IS .040 MATERIAL REMAINING IS .040 FOU ND TO BE OUT LIMITS IAW SRM 57-70-15 AND SRM 57-70-11, L OC. DRILLED AND INSTALLED THE INNER CHORD IAW DWG 147A85 01 REV C AND SRM 51-40-02.
